# SDR UPS97422437

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD CARGO COMPARTMENT FOUND ON FRAME BS 860 RBL 10 UPPER T-CHORD CORRODED AROUND ATTACHMENT HOLE.  REPAIRED T-CHORD ACC DFX 97-075 ENGINEERING FILE NUMBER 747-53-0622.
